MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE DRAINAGE VENOUS ACCESS PACK 629; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE DRAINAGE VENOUS ACCESS PACK 629; CARDIOVASCULAR PROCEDURE KIT
Model Number SAN44DVUTA
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, cotton or towels pwtb04-stm, lot# 20200219-23-sh was manufactured on 17th jan 2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is (b)(4) pieces.A sample was not returned at the time of the investigation, only photo of blue lint was provided.According to the supplier, the or towel is made of cotton, where cotton fiber is a natural characteristic of the towel.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=(b)(4) pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that the blue, sterile, cotton or towels pwtb04-stm, from the ir neuro pack san44dvuta/lot 426625 are shedding fibers onto various wires and catheters during an intracranial embolization.The towels were used for fluid absorption outside the drape.There was no injury or delay.No patient demographics were provided upon request.Cardinal health is filing a report for malfunction.

Brand Name
DRAINAGE VENOUS ACCESS PACK 629
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10102845
Report Number1423537-2020-00463
Device Sequence Number3448439
Product Code OEZ
UDI-Device Identifier10888439390391
UDI-Public10888439390391
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN44DVUTA
Device Catalogue NumberSAN44DVUTA
Device Lot Number426625
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;